# SDR IPXA2019112099175

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 27,172 hours, 18,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003184A
- Condition: Debonded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#9 SLAT HAS SEVERAL AREAS ON THE T/E WEDGE INDICATING DISBOND; MARKED IN REDREPAIRED 2 EA DISBOND ON THE LWR SURFACE, ON THE T/E WEDGE IAW B757 SRM 51-70-10-2R OER SRM 57-43-02-2R-1
